Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 26, Number 4

On the spectrum of difference relations and differential operators in weighted spaces of sequences and functions
S. B. Besaeva.
St. Petersburg Math. J. 26 (2015), 499-513
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289184
Asymptotics of a cubic sine kernel determinant
T. Bothner and A. Its.
St. Petersburg Math. J. 26 (2015), 515-565
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289185
Independent generators of the $K$-group of a standard two-dimensional field
O. Yu. Ivanova.
St. Petersburg Math. J. 26 (2015), 567-592
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289186
Congruence properties of induced representations and their applications
D. Mayer, A. Momeni and A. Venkov.
St. Petersburg Math. J. 26 (2015), 593-606
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289187
Atomic operators, random dynamical systems and invariant measures
A. Ponosov and E. Stepanov.
St. Petersburg Math. J. 26 (2015), 607-642
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289188
Homogenization of elliptic systems with periodic coefficients: operator error estimates in $L_{2}(\mathbb{R}^{d})$ with corrector taken into account
T. A. Suslina.
St. Petersburg Math. J. 26 (2015), 643-693
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289189